Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Missed taking pop pill. Having light pink mucus, lower abdominal cramp and back ache. Concerned

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
hi im eighteen been taking the pop pill i have missed a couple and have not been taking it the same time daily the first day of my last period was the 12th of this month and for the past couple of days i have had light pink mucus accompanied with lower tummy cramps and backache my legs feel achey and i had a nosebleed this morning headaches aswell what could this be also i was constipated yesterday and a little sick last night im concerned
Posted Tue, 19 Feb 2013 in Birth Control
Answered by Dr. Rhea Chanda 1 hour later
POP pills need to be taken the same time every day.Because of your missed pills,its definite that you are not protected in this cycle. Since you lmp was 12 XXXXXXX you are probably having break through bleeding at present. You may get this due to improper pill intake.You are past the ovulation days, but too early to check for pregnancy.Unless you miss a period,no need to take a pregnancy test. But you should know that the improper pill use has left you unprotected in the future.
However,i must add that the nose bleed/headache isnt normal. I strongly suggest you get that investigated with further tests.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor